so, i went to the doctor about 4 months ago with a problem. i had bumps all underneath my foreskin, the head of my penis was scaly and had lines (i think they are called fissures) and the entire area was rough and sensitive.
he took one look at it and said it was a yeast infection. i went back after using the cream for nearly 2 months, because it was still bothering me, and ruled out herpes because my symptoms persisted for so long. and since the yeast infection cream didnt work either, that didnt seem to be a likely candidate.
my symptoms are:
redness under foreskin
small bumps underneath foreskin all the way around the corona (looks almost like brains when it is wet)
very small bumps on head
glossy appearance under foreskin
rough appearance/feel of glans (glands)/cracking of skin
constant dull pain on left side/middle of the corona.
painful urination one time. probably unrelated
i have only had 1 sexual partner, and we were both tested during our relationship and both came back with nothing. she did cheat on me, which is why we broke up, so its a possibility, but no std i know of is concurrent with my symptoms.
the bumps arent wart or blister like, just small raises in the skin. they are not hard, and i cannot pop them. when i get an erection, they are noticable. i rarely masturbate due to the condition, but afterwards my foreskin and penis stay swollen after the erection has subsided.
any idea on what this could be? the doc said it is probably psoriasis, but ive been using hydrocortisone for 4 days and have seen no changes. might even be making it worse. also, i have no peeling or dry skin, which is what psoriasis looks like in pictures.
i used medicated baby powder underneath the foreskin and all over the glans (glands) for a while, after the teast infection creams werent helping. it seemed to help somewhat, but as soon as i stopped the symptoms would come back almost immediately.
also, i have been dealing with chronic constipation lasting the same length as my above symptoms. nothing works except stimulant laxatives. my diet is superb and full of protein and fiber, so that is not the issue.
I cannot confirm without examination but the symptoms that you are having can be due to balanitis of the penis. It is an inflammation of the glans (glands) penis. Oral course of antibiotics is needed.In addition,pls don’t use any cosmetics on the penis, instead use some topical antimicrobials like Bacitracin or Lotrimin. Also corticosteroids and topical immunosuppressants can be used but they are available under prescription. Also retract the foreskin daily and soak in warm water to clean penis and foreskin. In case the symptoms persist then please consult a urologist/dermatologist for evaluation and antimicrobials and steroids prescription.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.